lyrica

Discussion in 'Fibromyalgia Main Forum' started by goldilox, Oct 8, 2005.

  1. goldilox

    goldilox Member

    Hey to Everyone,

    I have been on the full dosage of lyrica which is 450 mg a day ( altho I have heard 600 mgs is also considered a normal range) for almost a week now. I found the first two weeks were a HUGE improvement in my pain when I was only


    taking 150 mgs. Since being on the full dose my pain has come back in my thigh and

    hip quite bad. I dont understand why, coz the first week were absolutely FANTASTIC, I was free of all pain and I was so excited. Can someone out there please explain why it has come back on the full dosage. Seems really weird. I am quite depressed about it. Maybe I still need to be on it for a while longer? If anyone out there could explain it I would really appreciate it.
    Thanks so much,
    Sue
  2. Rosiebud

    Rosiebud New Member

    running just now - read it, there's a few people who are taking lyrica and not adapting to it well.


    post by

    jackytheripper - anyone that's taken lyrica

    I have lyrica here but dont know if I'm going to take it now.

    love
    Rosie
    [This Message was Edited on 10/09/2005]